Apr 16, 2008
does atripla make your belly swell
| Response from Dr. Henry
The risk for significantly increased visceral abdominal fat from Atripla is low over the first years of treatment and that risk compares favorably to most other possible HIV regimens. Fat gain on effective HIV therapy is fairly common in the first year on treatment. The link between HIV infection and HIV treatment and fat gain is a complicated matter since fat gain is also common in the general population and can have a strong genetic as environmental (diet and exercise habits) component. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Pain In Balls After Touching Precum Sign Of HIV AIDS
- Pain In Urethra After Getting Fingered Worried I Have
- White Bumps After Handjob Worried I Have HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
- My Vagina Hurts And Has A Strange Smell Could It Be A Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.